Doctor insights on:
Antihypertensive: This drug is an angiotensin receptor blocker used to treat hypertension. It is considered helpful in promoting healing of the kidney tissue and is a good choice in persons who develop a cough on drugs called ace inhibitors (angiotensin converting enzyme inhibitors). ...Read moreSee 1 more doctor answer
No: Doesn't cause it.Get a more detailed answer ›
I have noticed that my blood pressure is different in each arm though, and i was wondering if that is normal. "i have been on blood pressure medication(diovan hct tab 320/25mg) for over a year now to help me with my migraines, and it also helps my blood p
A : A difference in blood pressure from one arm to the other can be due to arterial disease, with hardening of the arteries leading to a narrowing of the blood vessel that supplies one of the arms; specifically the one with the lower blood pressure reading. This is generally seen in older patients with established vascular disease and is usually not dangerous. The blood pressure in the higher reading arm should be used when making decisions regarding medications for high blood pressure. Differential blood pressure readings, especially when lower in the left arm, can also be due to disease in the aorta, which can affect younger patients and can be very serious. From what you have described i would advise you to have this evaluated further. ...Read moreSee 2 more doctor answers
Should not: These are not the same class of medications, so a substitution depends on the original indcation. Check with your prescribing physician. ...Read more
In order to avoid being "addicted" to one medication, can I take Diovan (valsartan) this month then Benicar next month, and so on ? Thank you.
Benicar & Diovan (valsartan) are: Both blood pressure medicines (in the arb family) & have absoutely no addictive potential. Take them as directed by your doc. I doubt that you should be taking both at the same time; so check with doc as to which one u should be taking. If your BP needs to be lowered further, let doc make the choice of medication(s). ...Read moreSee 1 more doctor answer
I started a medicine (diovan) for high blood pressure a couple of weeks ago. I feel exhausted now and have dark circles around my eyes. Could the medication be causing this?
NOT COMMON WITH DIOV: It is not common to have circles under the eyes but any blood pressure med can make you feel exausted it is difficult to advice without knowing the dose of Diovan (valsartan) and your initial blood pressure reading and how long you have taken Diovan (valsartan) and what other meds you are taking so check in with your doctor to see if you need to change your BP meds or something else is causing your symptoms. ...Read more
Can Diovan (valsartan) or Benicar be taken while using daflon, vericort (drugs for haemorrhoids) ?
Yes: If you can do it cleanly.Get a more detailed answer ›
Accurate reading : Be sure the you are taking the BP appropriately. By your provider. Calibrate your home machine as well. ...Read more
What is your opinion on switching from Diovan (valsartan) 320 mgs to generic Valsartan 320 mgs? He had been on Diovan (valsartan) brand for many years, however, now more $
Diovan (valsartan): In the us, uk and australia, valsartan is marketed by novartis under the trade name diovan. In pakistan, it is marketed by efroze under the trade name angiotan. In india, it is marketed by cipla under the trade name valtan and by torrent pharmaceuticals under the trade name valzaar. In egypt and in france, it is marketed by novartis under the name of tareg. In ukraine, it is marketed by ????? ????. ...Read more
Side effects: Any medicine that you take has side effects and Diovan (valsartan) has a very good side effect profile. When you take any medicine to lower your blood pressure you may feel a little sluggish at first until your body gets used to the lower blood pressure. Since you didn't mention what the side effects are, you should discuss with your physician. ...Read more